MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF2814C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Renal Failure (2041)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3.Date of event - asked but unknown continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: etlw1613c156e, serial/lot #: (b)(6), ubd: 06-apr-2025, udi#: (b)(4); product id: etlw1613c146e, serial/lot #:(b)(6), ubd: 15-dec-2024, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported endurant iis stent graft system was implanted during the endovascular treatment of an abdominal aortic aneurysm.The patient reported to the physician to have experienced renal failure on an unknown date after the original implant.Additionally, the patient was noted to have an unknown endoleak identified on an unknown date.Intervention was performed approximately 2 years post-index procedure.The left hypogastric artery was coiled and the left distal seal was extended into the left external artery with a etlw1610c93e limb.The endoleak type could not be determined and it is unknown if it has successfully resolved after the intervention.No additional sequelae were reported and the patient will be monitored.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22306018
Report Number9612164-2025-03078
Device Sequence Number8759554
Product Code MIH
UDI-Device Identifier00643169439979
UDI-Public00643169439979
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Catalogue NumberESBF2814C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale